About DML-CZ
|
FAQ
|
Conditions of Use
|
Math Archives
|
Contact Us
DML-CZ Home
Mathematica Bohemica
Author: Ligęza, Jan
Ligęza, Jan
:
Remarks on generalized solutions of ordinary linear differential equations in the Colombeau algebra
.
(English).
Mathematica Bohemica
,
vol. 123 (1998), issue 3
,
pp. 301-316
Ligęza, Jan
:
Generalized solutions of ordinary linear differential equations in the Colombeau algebra
.
(English).
Mathematica Bohemica
,
vol. 118 (1993), issue 2
,
pp. 123-146
Search
Search
This Community
Advanced Search
Browse
Collections
Titles
Authors
MSC
About DML-CZ
Partner of